DOI 10.1016/j.apnu.2022.06.001
Venlafaxine-related galactorrhea in an adolescent female: A case report.
Аннотация
Hyperprolactinemia with galactorrhea is a well-documented adverse effect of some psychotropic medications. While advanced practice psychiatric nurses are likely familiar with hyperprolactinemia with galactorrhea as an adverse effect of antipsychotics, they may be less familiar with hyperprolactinemia with galactorrhea associated with antidepressants, an adverse effect that is far less common. Advanced practice psychiatric nurses must be able to identify hyperprolactinemia and galactorrhea in patients and must be able to evaluate and manage antidepressant-related hyperprolactinemia with galactorrhea. Thus, this case report describes hyperprolactinemia with galactorrhea in a teenage female prescribed venlafaxine for the treatment of major depressive disorder and posttraumatic stress disorder. To our knowledge, this is the first case report that describes galactorrhea related to a reuptake inhibitor (SNRI) in an adolescent.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.